# SDR HEEA0011179

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3450 · Dependent Position Determining System
- Part: Antenna Loop
- Part number: 6222363001
- Condition: Corroded
- Location: Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA.  WEAK SIGNAL. SENT TO COLLINS AVIONICS FOR INSPECTION AND REPAIR.
